Applied Mathematical Sciences

Online Edition, Vol. 10, 2016, no. 29-32

Mario Gionfriddo
      Existence of dodecagon quadrangle systems having index \lambda>1
      Applied Mathematical Sciences, Vol. 10, 2016, no. 29, 1403-1411
      http://dx.doi.org/10.12988/ams.2016.510643

Mario Gionfriddo, Salvatore Milici
      Intersections among P^{(3)}(1,5)-designs
      Applied Mathematical Sciences, Vol. 10, 2016, no. 29, 1413-1422
      http://dx.doi.org/10.12988/ams.2016.512746

Ra'ft Abdelrahim, Zurni Omar
      One-step hybrid block method with one generalized off-step points for direct solution of second order ordinary differential equations
      Applied Mathematical Sciences, Vol. 10, 2016, no. 29, 1423-1432
      http://dx.doi.org/10.12988/ams.2016.6127

Won Kyu Kim
      Generalized Nash equilibria in Riemannian manifolds
      Applied Mathematical Sciences, Vol. 10, 2016, no. 29, 1433-1440
      http://dx.doi.org/10.12988/ams.2016.6266

Hyuck In Kwon, Taekyun Kim, Jong Jin Seo
      Some identities for modified degenerate Bernoulli numbers arising from ordinary differential equations
      Applied Mathematical Sciences, Vol. 10, 2016, no. 29, 1441-1447
      http://dx.doi.org/10.12988/ams.2016.6378

L.S. Kuravsky, P.A. Marmalyuk, G.A. Yuryev, O.B. Belyaeva, O.Yu. Prokopieva
      Mathematical foundations of flight crew diagnostics based on videooculography data
      Applied Mathematical Sciences, Vol. 10, 2016, no. 30, 1449-1466
      http://dx.doi.org/10.12988/ams.2016.6122

Luis Eduardo Lopez, Anibal Munoz Loaiza, Gerard Olivar Tost
      Mathematical model for the transmission of the Dengue with biological control
      Applied Mathematical Sciences, Vol. 10, 2016, no. 30, 1467-1476
      http://dx.doi.org/10.12988/ams.2016.511699

Jae Heon Yun
      Performance comparison of relaxation methods with singular and nonsingular preconditioners for singular saddle point problems
      Applied Mathematical Sciences, Vol. 10, 2016, no. 30, 1477-1488
      http://dx.doi.org/10.12988/ams.2016.6269

Paola Bonacini
      On a 3-uniform path-hypergraph on 5 vertices
      Applied Mathematical Sciences, Vol. 10, 2016, no. 30, 1489-1500
      http://dx.doi.org/10.12988/ams.2016.512742

Mario Gionfriddo, Lucia Marino
      Dodecagon quadrangle systems having the most large spectrum
      Applied Mathematical Sciences, Vol. 10, 2016, no. 31, 1501-1508
      http://dx.doi.org/10.12988/ams.2016.6262

Umairia Malik, Dennis Ling Chuan Ching, Hanita Daud
      Seismic boundary reflection approximation by autoregression
      Applied Mathematical Sciences, Vol. 10, 2016, no. 31, 1509-1523
      http://dx.doi.org/10.12988/ams.2016.6243

Mohd Rizam Abu Bakar, Ibrahim Mu'awiyya Idris
      Steady state analysis for the effect of tumor microenvironmental factors on tumor growth dynamics driven by correlated noises
      Applied Mathematical Sciences, Vol. 10, 2016, no. 31, 1525-1535
      http://dx.doi.org/10.12988/ams.2016.6257

Dug Hun Hong
      A note on properties of the continuous weighted OWA operator
      Applied Mathematical Sciences, Vol. 10, 2016, no. 31, 1537-1547
      http://dx.doi.org/10.12988/ams.2016.6271

Giuseppe Caristi, David Barilla, Ersilia Saitta
      Nash cooperative solution for two-person games in strategic form
      Applied Mathematical Sciences, Vol. 10, 2016, no. 32, 1549-1571
      http://dx.doi.org/10.12988/ams.2016.6270

Mauri Aparecido de Oliveira, Ricardo Luiz Pereira Bueno, Lais Sayuri Kotsubo, Daniel Reed Bergmann
      Autoregressive conditional duration models: an application in the Brazilian stock market
      Applied Mathematical Sciences, Vol. 10, 2016, no. 32, 1573-1594
      http://dx.doi.org/10.12988/ams.2016.510672

Giuseppe Caristi, Ersilia Saitta, Marius Stoka
      Laplace type problem with non-uniform distribution
      Applied Mathematical Sciences, Vol. 10, 2016, no. 32, 1595-1602
      http://dx.doi.org/10.12988/ams.2016.6260

Jason Teo, Asni Tahir, Norhayati Daut, Nordaliela Mohd. Rusli, Norazlina Khamis
      Fixed vs. self-adaptive crossover-first differential evolution
      Applied Mathematical Sciences, Vol. 10, 2016, no. 32, 1603-1610
      http://dx.doi.org/10.12988/ams.2016.6377